Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Littlewood-Paley theory for Jacobi expansions

Authors: William C. Connett and Alan L. Schwartz
Journal: Trans. Amer. Math. Soc. 251 (1979), 219-234
MSC: Primary 42C10; Secondary 33A65, 42B25
MathSciNet review: 531976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The machinery for harmonic analysis utilizing Jacobi polynomial expansions is developed using the explicit form of the convolution kernel discovered by Gasper. Various maximal functions, and the standard Littlewood-Paley functionals are studied and an application is given to multiplier theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 33A65, 42B25

Retrieve articles in all journals with MSC: 42C10, 33A65, 42B25

Additional Information

PII: S 0002-9947(1979)0531976-3
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia